# SDR JJBA20230306006

- Difficulty date: February 26, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N11189
- Make and model: Emb EMB-145XR
- Aircraft serial: 145931
- Aircraft time: 39,387 hours, 25,263 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF2, CORROSION AND (3X) SUSPECTED CRACKS FOUND ON LH OMEGA BEAM #2 FLOOR STRUCTURE BETWEEN FR 29-36. CF2, CORROSION (LEVEL 1) AND 3 CRACKS FOUND ON LH OMEGA BEAM #2 FLOOR STRUCTURE BTW FR 29-36. BEAM IS REPAIRED WITH 3 DOUBLERS
